# SDR SWIA200922712

- Difficulty date: September 29, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 20,312 hours, 17,507 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN EMERGENCY TRACK LIGHTING PLUG CONNECTOR BROKEN AT ROW 9.  (FLT 6132)  REPLACED CONNECTOR ASSY AT ROW 9 TRACK LIGHTING ASSY.
